# SDR SWAA051486

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 64,088 hours, 31,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 604222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FWD LT & RT LOWER EMERGENCY EXIT DOOR SIGN LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK & CHARGER PER MM.
